# SDR TRAX200701764

- Difficulty date: November 21, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 15,168 hours, 12,556 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 AFT ANGLE CRACKED O/B OF LBL 9 AND RBL 9.   CUT AWAY DAMAGED SECTION OF FS280 AFT ANGLE IAW REO 601R-53-11-136. PERFORMED LPI PER NDTM 51-20-08 ON LT & RT CUT LINES TO ENSURE DAMAGE REMOVAL IAW REO 601R-53-11-136 (NO DEFECTS NOTED AT THIS TIME). FABRICATED REPAIR FILLER ANGLE FROM P/N 600-34017-595 AND SPLICE ANGLE IAW REO 601R-53-11-136. OK TO ALODINE PRIME AND TOPCOAT. APPLIED FINISH IAW CRJ 200 SRM 51-21-16. OK TO INSTALL. INSTALLED  REPAIR FILLER ANGLE, AND SPLICE ANGLE IAW REO 601R-53-11-136. OK TO TOPCOAT FASTENERS . APPLIED TOPCOAT TO FASTENERS AND REPAIRED AREA IAW CRJ 200 SRM 51-25-16. COMPILED WITH EC/TC EO 600-53-91.
